# SDR P5CA9500689

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 94-12-09, 6 HOLES CRACKED S19R BS 526 TO BS 534, 5 HOLES CRACKED BS 546 TO BS 551, 5 HOLES CRACKED BS 625 TO BS 630.  REPAIRED PER BOEING SB 747-53-2307.
